Edmond Koudjinan
Kaloshin Group
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin V, Koudjinan E, Zhang K. 2024. Birkhoff conjecture for nearly centrally symmetric domains. Geometric and Functional Analysis. 34, 1973–2007.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan E, Kaloshin V. 2022. On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics. 27(6), 525–537.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia L, Koudjinan E. 2021. V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 26(1), 61–88.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles. arXiv, 2107.03499.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan E. 2020. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 269(6), 4720–4750.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. 2020. Rigorous numerics for critical orbits in the quadratic family. Chaos. 30(7), 073143.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia L, Koudjinan E. 2019. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 24, 583–606.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin V, Koudjinan E, Zhang K. 2024. Birkhoff conjecture for nearly centrally symmetric domains. Geometric and Functional Analysis. 34, 1973–2007.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan E, Kaloshin V. 2022. On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics. 27(6), 525–537.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia L, Koudjinan E. 2021. V.I. Arnold’s ‘“Global”’ KAM theorem and geometric measure estimates. Regular and Chaotic Dynamics. 26(1), 61–88.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin V, Koudjinan E. Non co-preservation of the 1/2 and 1/(2l+1)-rational caustics along deformations of circles. arXiv, 2107.03499.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan E. 2020. A KAM theorem for finitely differentiable Hamiltonian systems. Journal of Differential Equations. 269(6), 4720–4750.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani A, Koudjinan E, Luzzatto S, Pilarczyk P. 2020. Rigorous numerics for critical orbits in the quadratic family. Chaos. 30(7), 073143.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia L, Koudjinan E. 2019. V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. 24, 583–606.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv